# SDR AALA202004069022

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 10,450 hours, 4,168 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG18449
- Condition: Low Pressure
- Location: L2 Door
- Part time: 20,128 hours, 8,144 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FOUND L2 SLIDE PRESSURE LOW. REMOVED AND REPLACED AFT LEFT (L2) SLIDE ASSY IAW MCM 25-94-12.
